# SDR USAA2015013000009

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- System (JASC): 5220 · Emergency Exits
- Part: Roller
- Condition: Frozen
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE HATCH CUT OUT AFT UPPER ROLLER IS FROZEN, IS NOT MOVING 093-12.  REPLACED AFT UPPER ROLLER AT RT OVERWING HATCH CUT OUT IAW AMM 20-10-08.
